# SDR SWIA200921424

- Difficulty date: April 5, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 36,109 hours, 48,042 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Intermittent
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6909 - LEFT MAIN GEAR SLOW TO COME DOWN.  OPERATED GEAR SEVERAL TIMES, OPS CHECKS GOOD.
